MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SYLMAR) SUSTAIN XL DC; PULSE GENERATOR, PERMANENT, IMPLANTABLE

ST. JUDE MEDICAL, INC.(CRM-SYLMAR) SUSTAIN XL DC; PULSE GENERATOR, PERMANENT, IMPLANTABLE
Model Number PM2134
Medical Device Problem Codes Incorrect Measurement (1383); No Pacing (3268)
Health Effect - Clinical Code Syncope/Fainting (4411)
Date of Event 06/27/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient fainted and was subsequently admitted to the hospital.Upon interrogation, it was found that the patient's pacemaker failed to deliver low voltage output.It was further noted that an overestimation of battery longevity was provided by the device.The device was explanted and replaced.The patient was stable.
 
Additional Manufacturer Narrative
The reported events of no pacing, and incorrect measurement were not confirmed.Final analysis via device image indicated auto-capture was enabled.When automatic settings are programmed, such as auto-capture, the device output would adjust itself to accommodate the patient¿s needs for pacing and thus affect the estimated longevity of the device.No anomalies were detected.
 
Additional Manufacturer Narrative
The reported events of no pacing, and incorrect measurement were not confirmed.Final analysis found the device was above elective replacement indicator (eri) battery voltage upon receipt and eri alert was falsely triggered during analysis due to the device having been exposed to cold temperature.Review of the device image indicates auto-capture was enabled.When automatic settings are programmed, such as auto-capture, the device output would adjust itself to accommodate the patient¿s needs for pacing and thus affect the estimated longevity of the device.Electrical and mechanical analysis performed indicated normal functionality with normal measurements.No anomalies were detected.

Brand Name
SUSTAIN XL DC
Common Device Name
PULSE GENERATOR, PERMANENT, IMPLANTABLE
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
richard williamson
15900 valley view court
sylmar, CA 91342
MDR Report Key19752214
Report Number2017865-2024-60321
Device Sequence Number8874906
Product Code NVZ
UDI-Device Identifier05414734504720
UDI-Public(01)05414734504720(10)4529886(17)150930
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
P880086
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/20/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2015
Device Model NumberPM2134
Device Lot Number4529886
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/09/2024
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/27/2024
Supplement Date Received by Manufacturer08/09/2024
11/11/2024
Initial Report FDA Received Date07/16/2024
Supplement Report FDA Received Date08/28/2024
11/20/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/20/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown